# SDR 9505102706

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217095
- Condition: Corroded
- Location: Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND LEFT INBOARD AILERON QUADRANT SUPPORT FITTING CORRODED.  REPAIRED PER NWA EA 27-096497.
